The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 58 NO.3 / (2006))
Another proof of the global $F$-regularity of Schubert varieties
Mitsuyasu Hashimoto,
Pages. 323-328
Abstract Recently, Lauritzen, Raben-Pedersen and Thomsen proved that Schubert varieties are globally $F$-regular. We give another proof simpler than the original one.
Contents 1. Introduction
2. Preliminaries
3. Main theorem

Key words Schubert variety, global $F$-regularity
Mathmatical Subject Classification 14M15, 13A35